# SDR UIEA2024022100107

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND DOOR CUTOUT CRACK AT L5 DOOR RELEASE HANDLE AREA, STA 2240, WL 250.( 1) PERFORM JOB IAW WORK SHEET #40078 2) JOB COMPLETED AND CONDITION CHECK NORMAL. )
